# SDR UALA2008111305420

- Difficulty date: August 22, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: F1314
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR MANUAL DEPLOY GAS CYLINDER INOP.  REPLACED GAS SPRING.
